Issue Title
Vol 2, No 4 (2012) (1,2) – domination in graphs Abstract   PDF
N. Murugesan, Deepa. S. Nair
Vol 10, No 4 (2020) 4-total difference cordial labeling of corona of snake graphs with K1 Abstract   PDF
R. Ponraj, S. Yesu Doss Philip, R. Kala
Vol 3, No 3 (2013) A category theoretic approach in changing networks of semantics Abstract   PDF
Lambrini Seremeti, Ioannis Kougias
Vol 2, No 6 (2012) A characterization of one-sided best simultaneous L1-approximation Abstract   PDF
S. Munyira, J. P. Mazorodze, G. Nhawu
Vol 2, No 5 (2012) A class of Cayley digraph structures induced by loops Abstract   PDF
Anil Kumar V, Parameswaran Ashok Nair
Vol 6, No 6 (2016) A class of non-binary BCH code of Bose and minimum distance Abstract   PDF
Rajesh Kumar Narula, O.P. Vinocha, Ajay Kumar
Vol 2, No 1 (2012) A coincidence point result by using altering distance function Abstract   PDF
Indranil Bhaumik, Krishnapada Das, Nikhilesh Metiya, Binayak S. Choudhury
Vol 4, No 5 (2014) A coincidence point therem for F-contractions on metric spaces equipped with an altered distance Abstract   PDF
Rakesh Batra, Sachin Vashistha, Rajesh Kumar
Vol 3, No 1 (2013) A common fixed point theorem in G-metric space by using sub-compatible maps Abstract   PDF
Saurabh Manro
Vol 3, No 1 (2013) A computational method for solving a class of non-linear singularly perturbed Volterra Integro-differential boundary-value problems Abstract   PDF
Muhammed I. Syam, M. Naim anwar
Vol 2, No 4 (2012) A constructive version of Ky Fan's coincidence theorem Abstract   PDF
Yasuhito Tanaka
Vol 2, No 3 (2012) A delay-dependent stability criterion for linear neutral systems with time-varying delay Abstract   PDF
Griengkrai Ratchakit, P. Sangkapate, T. Pattraratip, P. Seedarat, W. Satsanit, M. Ratchakit
Vol 7, No 3 (2017) A double direction conjugate gradient method for solving large-scale system of nonlinear equations Abstract   PDF
H. Abdullahi, M. Y. Waziri, M. K. Dauda
Vol 9, No 4 (2019) A fast gradient projection algorithm for time fractional optimal control problem Abstract   PDF
Yu Shi, Chenyang Zhang
Vol 6, No 5 (2016) A finite element mesh generation for complex geometry Abstract   PDF
K.T. Shivaram, G. Manjula, N.V. Vighnesam
Vol 3, No 4 (2013) A fixed point approach to stability of the quartic equation in 2-Banach spaces Abstract   PDF
Muaadh Almahalebi, Samir Kabbaj
Vol 4, No 4 (2014) A fixed point approach to the hyperstability of Drygas functional equation in metric spaces Abstract   PDF
Mohamed Sirouni, Samir Kabbaj
Vol 10, No 5 (2020) A fixed point theorem using E.A property on multiplicative metric space Abstract   PDF
V. Srinivas, T. Tirupathi, K. Mallaiah
Vol 7, No 3 (2017) A generalization of multiplicative (generalized)-derivatons Abstract   PDF
Murat Çelik, Neset Aydin, Didem Yesil Sungur
Vol 4, No 2 (2014) A generalization of rough sets in topological ordered spaces Abstract   PDF
A. Kandil, O. Tantawy, S. A. El-Sheikh, M. Hosny
Vol 3, No 6 (2013) A generalized correlation on multivector fields Abstract   PDF
Mawardi Bahri
Vol 3, No 5 (2013) A higher accuracy exponential finite difference method for the numerical solution of second order elliptic partial differential equations Abstract   PDF
P. K. Pandey
Vol 2, No 2 (2012) A homotopy perturbation technique for solving partial differential equations in finite domains Abstract   PDF
Ahmed El-Sayed, Ibrahem El-Kalla, Ahmed Elsaid, Doaa Hammad
Vol 5, No 5 (2015) A hybrid fixed point theorem with PPF dependence in Banach algebras and applications to quadratic functional differential equations Abstract   PDF
Bapurao C. Dhage, Namdev S. Jadhav, Anurudra Y. Shete
Vol 9, No 5 (2019) A δ- shock maintenance model for a deteriorating system with imperfect delayed repair under partial product process Abstract   PDF
D. Babu, P. Govindaraju, U. Rizwan
1 - 25 of 810 Items 1 2 3 4 5 6 7 8 9 10 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS